Showing 1-10 of 354 results

Browse for Advil Ibuprofen Pain Reliever best prices at PriceSero.com

  • Advil Ibuprofen Pain Reliever/Fever Reducer Tablets, 200mg, 10 count (Pack of, 2)

    exp date 09/2019
    Advil Ibuprofen Pain Reliever

    • ASIN: B00OBVMYVM
    • Brand: Advil
    • UPC: 305730151207

  • Advil (24 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers...
    Advil Ibuprofen Pain Reliever

    • ASIN: B00007L64F
    • Color: Multi
    • Brand: Advil
    • UPC: 305730150200

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
    Advil Ibuprofen Pain Reliever

    • ASIN: B004ZCT1M2
    • Color: 1
    • Brand: Advil
    • UPC: 885438035530

  • Advil Liqui-Gels (50 Packets of 2 Capsules) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief, Travel Pack, 100 Count (Pack of 1)

    When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief** and the #1-selling pain reliever among over-the-counter medications*. Be ready and face pain head-on by addi...
    Advil Ibuprofen Pain Reliever

    • ASIN: B001KPU87Y
    • Color: No
    • Brand: Advil
    • UPC: 305730169028

  • Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

    Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine c...
    Advil Ibuprofen Pain Reliever

    • ASIN: B0028AD6YW
    • Brand: Advil
    • UPC: 885904326186

  • Advil Liqui-Gels Minis (160 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, Fast Pain Relief for Headaches, Back Pain, Muscle Pain, 200mg Ibuprofen, Easy to Swallow

    Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui...
    Advil Ibuprofen Pain Reliever

    • ASIN: B0722VXFCB
    • Brand: Advil
    • UPC: 305731769890

  • Advil (100 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers...
    Advil Ibuprofen Pain Reliever

    • ASIN: B0000VLK4O
    • Color: No
    • Brand: Advil
    • UPC: 305730150408

  • Children's Advil Suspension (4 fl. oz, White Grape-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Liquid Pain Medicine, Ages 2 - 11

    When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review...
    Advil Ibuprofen Pain Reliever

    • ASIN: B005260IGS
    • Color: W
    • Brand: Advil
    • UPC: 305730290302

  • Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2

    When your child has a fever, you know what it’s like to wait it out. For a convenient, great-tasting way to reduce your child’s fever, look no further than Advil Junior Strength Chewable Tablets. One dose of these grape-flavored chewable tablets delivers up to eight hours of fever relief, plus relief from aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). No dosing cup or water needed, Advil Junior Strength Chewable Tablets are an easy and tasty way to give your child a fast...
    Advil Ibuprofen Pain Reliever

    • ASIN: B004ZCT1LS
    • Color: White
    • Brand: Advil
    • UPC: 305730179300

  • Advil Menstrual (20 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief

    While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night. It’s safe to use for children of 12 years and older. When period pain strikes, choose Advil, the brand doctors recommend most for menstrual pain relief. G...
    Advil Ibuprofen Pain Reliever

    • ASIN: B01JOFRITM
    • Brand: Advil
    • UPC: 305730230209

  • Advil (50 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    Advil is the number one doctor-prescribed medicine of its kind.
    Advil Ibuprofen Pain Reliever

    • UPC: 1111751
    • Model: 30573015030
    • Color: Multicolor
    • Size: 50
    • Rating: 4.345

  • Advil Migraine (80 Count) Pain Reliever Liquid Filled Capsules, 200mg Ibuprofen, 20mg Potassiuim, Migraine Treatment

    Advil Migraine Ibuprofen Pain Reliever Liquid Filled Capsules are clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. Advil Migraine is the only FDA-approved OTC migraine medicine in a liquid-filled capsule--it gets into your system fast. Advil Migraine lets you start controlling your migraines--before they control
    Advil Ibuprofen Pain Reliever

    • UPC: 1111750
    • Model: 16840
    • Size: 8080 capsules
    • Rating: 4.579

  • Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine


    Advil Ibuprofen Pain Reliever
    Advil PM Pain Reliever / Nighttime Sleep Aid (Ibuprofen and Diphenhydramine):Pain relief plus a gentle sleep aidNon-habit formingHelps you fall asleep faster and stay asleep longer1 bottle contains 80 pieces of ibuprofen 200mg caplets (capsule shaped tablets)Also contains Diphenhydramine citrate, 38mgAdvil nighttime sleep aid is not for users under 12 years oldDo not use unless you have time for a full night's sleepDo not use if you ever had an allergic reaction to any other pain reliever/fever

    • UPC: 10416996
    • Model: 0030573016440
    • Color: Multicolor
    • Size: 8080 Caplets
    • Rating: 4.686

  • (2 pack) Advil Pain Reliever/Fever Reducer Ibuprofen Coated Tablets, 200 mg, 100 Ct

    Advil (100 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain
    Advil Ibuprofen Pain Reliever
    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.Based on a survey of ER doctors*The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is

    • UPC: 649341726
    • Rating: 4.588

  • Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine


    Advil Ibuprofen Pain Reliever

    • UPC: 35776262
    • Model: 16755
    • Color: Multicolor
    • Size: 80 ct80
    • Rating: 4.4

  • Pumping up Heart Warnings on Pain Relievers

    Advil Ibuprofen Pain Reliever
    They are likely a fixture in everyone’s medicine cabinet: Non-steroidal anti-inflammatory drugs; NSAIDs for short. These popular pain pills keep millions of Americans moving. “These are the medica...
    Pain Relievers,heart,OTC pain relief,Non-steroidal anti-inflammatory drugs,NSAIDs,arthritis,body ...

    NSAIDs and Heart Disease - Mayo Clinic

    Advil Ibuprofen Pain Reliever
    Have a headache? Chances are, when life causes aches and pains, many of us reach for the ibuprofen. But if you also take aspirin to protect against heart disease, there are some things you need to ...
    Mayo Clinic,Medical Edge,Heart Disease,NSAID,Kopecky

    Regular Use of Anti-Inflammatory Medications Can Be Dangerous -- Saint Thomas Health

    Advil Ibuprofen Pain Reliever
    If you have a fever, sore back or arthritis, it’s easy to reach into your medicine cabinet and grab a couple of ibuprofen to bring some pain relief. Millions of people do it, but Dr. Melissa Walto...
    Saint Thomas Health,Heart,Ibuprofen,NSAID,Dr. Melissa Walton-Shirley,Cardiologist